On optimal allocation of indivisibles under uncertainty

Ermoliev YM, Norkin VI, & Ruszczynski A (1998). On optimal allocation of indivisibles under uncertainty. Operations Research 46 (4): 381-395.

Full text not available from this repository.
Item Type: Article
Research Programs: Risk, Modeling, Policy (RMP)
Bibliographic Reference: Operations Research; 46(4):381-395 [1998]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 26 Feb 2016 10:42
URI: http://pure.iiasa.ac.at/5413

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313